# SDR SWAA103036

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 74,475 hours, 67,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: M1136
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING LOWER EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY HOUSING PER MM.
